# SDR AALA201809149010

- Difficulty date: September 13, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N830AW
- Make and model: Airbus A319-132
- Aircraft serial: 1565
- Aircraft time: 55,233 hours, 24,369 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Trunnion
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT WING OUTER TRUNNION HAS CORROSION ON THE SPLINE.  THE AIRCRAFT WAS GROUNDED.  REPLACED THE TRUNNION IAW TC 26L00027003.
